# SDR DALA2023122610601

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 AD A.A : EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT FRAME STA 1640 BTW S-17L AND S-15L ER/A 501031-14, CONTACT LIAISON ENGINEERING TO DETERMINE ADDITIONAL INSPECTION FOR THE REPAIR AREA, IN REF TASK 5311-01218-01A STEP 4. CORRECTIVE ACTION: SUMMARY OF NRC 00336: FRAME ON STA 1640 AND BTW S-10L AND S-20L WAS REPAIRED WITH ER/A 501031-14 REV B AND ER/A 501031-14 REV B PRI REV 3. (0122376)
